Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Unsteady motion of an infinite liquid due to the uniform rotation of a sphere, $ r=a$


Author: C. D. Ghildyal
Journal: Quart. Appl. Math. 18 (1961), 396-399
MSC: Primary 76.00
DOI: https://doi.org/10.1090/qam/116682
MathSciNet review: 116682
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Lamb, Hydrodynamics, 6th ed., Cambridge Univ. Press, 1932, p. 588 MR 1317348
  • [2] A. Erdélyi and associates, Tables of integral transforms, Bateman Manuscript Project, vol. 1, McGraw-Hill, New York, 1954, p. 245 and p. 247.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.00

Retrieve articles in all journals with MSC: 76.00


Additional Information

DOI: https://doi.org/10.1090/qam/116682
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society